δ- and θ-modifications of generalized topologies

Research output: Contribution to journalArticle

61 Citations (Scopus)

Abstract

It is shown that the theory of δ-and θ-modifications of topological spaces (see [3]) can be generalized for the case when the topology is replaced by a generalized topology in the sense of [1].

Original languageEnglish
Pages (from-to)275-279
Number of pages5
JournalActa Mathematica Hungarica
Volume120
Issue number3
DOIs
Publication statusPublished - Aug 1 2008

    Fingerprint

Keywords

  • γA
  • δ(μ)
  • θ(μ)
  • μr-closed
  • μr-open

ASJC Scopus subject areas

  • Mathematics(all)

Cite this